Tornadoes · United States · Missouri · 2007

EF0 tornado, Marshfield, Missouri, June 30, 2007

This EF0 tornado ran 0.1 miles across Webster County on June 30, 2007, touching down at 5:40 PM CDT and reaching 50 yards wide. It killed nobody.

The rating scale

Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.

  1. EF065 to 85 mphthis tornado

    Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.

  2. EF186 to 110 mph

    Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.

  3. EF2111 to 135 mph

    Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.

  4. EF3136 to 165 mph

    Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.

  5. EF4166 to 200 mph

    Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.

  6. EF5over 200 mph

    Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.

  7. Unrated

    The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.

The record

Rating
EF0
Date
June 30, 2007
Touchdown
5:40 PM CDT (22:40 UTC)
Path length
0.1 miles (0.2 km)
Path width
50 yards (46 m)
Deaths
0
Injuries
0
County
Webster County
Touchdown point
37.340, -92.910
Lift-off point
37.340, -92.910
Record number
0706301640-01

What the Weather Service recorded

A near tropical like airmass combined with unseasonably strong wind shear to produce organized thunderstorms across the Ozarks. Mostly flash flooding occurred in response to these storms, however, a few tornadoes also developed.

A brief tornado touched down on the southeast side of Marshfield along Playschool Road. No damage resulted from this weak EF-0 tornado.

From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.

The warnings

30 minutes of warning. NWS SGF issued a tornado warning for this county at 22:10 UTC, 30 minutes before the tornado touched down, in force until 23:15 UTC.

The county was under a tornado watch, issued at 19:21 UTC and running to 01:00 UTC.

Issued (UTC)ExpiredProductOffice
19:21 UTC01:00 UTCTornado WatchSGF
21:58 UTC04:00 UTCFlash Flood WarningSGF
22:10 UTC23:15 UTCTornado WarningSGF

Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.

The forecast that day

The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 20:00 UTC.

SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.

What forecasters said that day

The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before the tornado touched down at Jun 30, 3:55 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, Jun 30, 3:55 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
355 PM CDT SAT JUN 30 2007

.DISCUSSION...

MAIN CHALLENGES/HIGHLIGHTS IN THIS FORECAST PACKAGE WILL BE
TORNADO THREAT THIS AFTERNOON AND EARLY EVENING AND THE ON GOING
FLOOD THREAT OVER SOUTHEAST KANSAS AND WESTERN MISSOURI.

A VERY MOIST AND UNSTABLE AIRMASS REMAINS OVER THE REGION TODAY.
AN UPPER LEVEL AND SURFACE LOW OVER NORTH CENTRAL OKLAHOMA WITH A
SURFACE WARM FRONT EXTENDING THROUGH THE CWA. THESE FEATURES
CONTINUE TO BE THE FOCUS FOR THUNDERSTORM DEVELOP THIS ACTIVITY.
TODAY WIND SHEAR HAS DEVELOP OVER THE CWA WITH 30 TO 40 KT 0-6KM
BULK SHEAR. THIS HAS ALLOWED FOR MORE ORGANIZED STORMS TO DEVELOP
THIS AFTERNOON. ALONG WITH THE SHEAR...LCL HEIGHTS HAVE LOW DUE TO
THE MOIST AIRMASS. WITH ALL OF THIS IN PLACE TORNADO STORMS HAVE
DEVELOP ACROSS SOUTHWEST MISSOURI. THE TORNADO THREAT WILL
CONTINUE INTO THE EARLY EVENING. A TORNADO WATCH HAS BE ISSUED
THROUGH 8 PM THIS EVENING.

OVERNIGHT A VERY SIMILAR TO LAST NIGHT...WITH A CLUSTER OF STORMS
FORM OVER EASTERN KANSAS. THIS ACTIVITY WILL SLOW SHIFT TO THE
EAST OVERNIGHT. VERY HEAVY RAINFALL AND FLASH FLOOD WITH BE LIKELY
OVER SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. THIS ACTIVITY WILL
CONTINUE INTO TOMORROW MORNING. TOMORROW AFTERNOON THE UPPER LEVEL
LOW WILL SHIFT TO THE SOUTH WITH THE RAIN ALSO SHIFTING TO THE
SOUTH. SCATTERED THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE ACROSS
THE ENTIRE CWA TOMORROW. HAVE EXTENDED THE FLASH FLOOD WATCH
THROUGH 1 PM ON SUNDAY.

AN UPPER LEVEL RIDGE WILL TRY TO BUILD INTO THE REGION ON MONDAY
WITH DRIER AIR WORKING INTO CENTRAL MISSOURI. MORE MOISTURE WILL
REMAIN ALONG THE ARKANSAS BORDER ALONG FOR SCATTERED THUNDERSTORMS
TO DEVELOP OVER EXTREME SOUTHERN MISSOURI. THE NEXT GOOD CHANCE OF
RAIN WILL BE ON THURSDAY WHEN A COLD FRONT DROPS THROUGH THE CWA.

WISE

&&

.AVIATION...

FOR THE 12Z TAFS...LOWER STRATUS IS EXPECTED TO PERSIST AT
SPRINGFIELD FOR JUST THE FIRST FEW HOURS OF THE TAF CYCLE BEFORE
MIXING OUT WITH DAYTIME HEATING. OTHERWISE EXPECT MAINLY MVFR
CEILINGS WITH A CONTINUED MENTION OF VICINITY SHOWERS AND TEMPO
STORMS FOR BOTH SPRINGFIELD AND JOPLIN.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR MOZ055-056-
     066>069-077>081-088>091-093>095-101>104.

KS...FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 30, 3:29 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
329 PM CDT SAT JUN 30 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-012030-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
329 PM CDT SAT JUN 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  STRONG THUNDERSTORMS CAPABLE OF PRODUCING ISOLATED
  TORNADOES...WIND GUSTS OVER 60 MPH AND VERY HEAVY RAINFALL
  CAPABLE OF PRODUCING FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  STRONG THUNDERSTORMS WILL CONTINUE TO MOVE AND DEVELOP OVER
  SOUTHEAST KANSAS AND SOUTHWESTERN AND CENTRAL MISSOURI THROUGH 8
  PM THIS EVENING.

  DISCUSSION:

 A VERY MOIST AND UNSTABLE AIRMASS ALONG WITH AN UPPER LEVEL LOW
 AND A SURFACE WARM FRONT OVER THE AREA...HAS ALLOWED FOR TORNADIC
 STORMS TO DEVELOP OVER SOUTHWEST MISSOURI THIS AFTERNOON. THESE
 STORMS WILL CONTINUE TO DEVELOP AND MOVE TO THE NORTHEAST THIS AFTERNOON
 INTO THE EARLY EVENING HOURS.

 THE POTENTIAL OF DANGEROUS FLOODING OVER SOUTHEAST KANSAS AND
 WESTERN MISSOURI THROUGH THE OVERNIGHT HOURS. STORMS WILL
 CONTINUE TO DEVELOP AND MOVE THROUGH SOUTHEAST KANSAS...WESTERN
 AND CENTRAL MISSOURI THROUGH THE OVERNIGHT HOURS. SCATTERED
 THUNDERSTORMS CAN BE EXPECTED TO DEVELOP ACROSS SOUTH CENTRAL
 MISSOURI THROUGH THE EVENING HOURS. VERY HEAVY RAINFALL AND FLASH
 FLOODING WILL CONTINUE TO BE LIKELY OVER SOUTHEAST KANSAS AND
 WESTERN MISSOURI WITH ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO
 INCHES WILL ONCE AGAIN BE POSSIBLE. MOST RIVERS ACROSS SOUTHEAST
 KANSAS AND WESTERN MISSOURI ARE ALREADY AT FLOOD STAGE. WITH
 CONTINUED HEAVY RAINFALL TODAY AND TONIGHT...SIGNIFICANT RISES IN
 THE MARMATON AND LITTLE OSAGE RIVERS WILL CONTINUE THROUGH
 TOMORROW MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  ONGOING HEAVY RAINFALL WILL BE POSSIBLE SUNDAY MORNING OVER
  SOUTHEAST KANSAS AND WESTERN MISSOURI BEFORE GRADUALLY ENDING
  BEFORE NOON. OTHER SCATTERED STORMS WILL LIKELY REDEVELOP IN THE
  AFTERNOON WITH GUSTY WINDS AND LOCALLY HEAVY RAIN POSSIBLE ONCE
  AGAIN.

  THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA THURSDAY AS
  A COLD FRONT DROPS THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL LIKELY BE NEEDED IN THE NEXT THREE HOURS
  OVER SOUTHWEST AND CENTRAL MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 30, 4:42 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     FUNNEL CLOUD     6 E PLEASANT HOPE       37.46N 93.16W
06/30/2007                   DALLAS             MO   EMERGENCY MNGR

            REPORTED NEAR HWY 215 AT POLK AND DALLAS COUNTY LINE

&&

WD
Local storm report, Jun 30, 4:47 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
447 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TORNADO          1 S PLEASANT HOPE       37.45N 93.27W
06/30/2007                   POLK               MO   AMATEUR RADIO

            ON THE GROUND WITH DEBRIS AT H HWY AND 215

&&

WD
Local storm report, Jun 30, 5:08 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     FLASH FLOOD      2 SW PONCE DE LEON      36.86N 93.38W
06/30/2007                   STONE              MO   EMERGENCY MNGR

            IN ABESVILLE SEVERAL ROADS ARE COVERED WITH WATER

&&

WD
Local storm report, Jun 30, 5:23 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FLASH FLOOD      PLEASANT HOPE           37.46N 93.27W
06/30/2007                   POLK               MO   EMERGENCY MNGR

            SERIOUS FLOODING WITH ROAD DAMAGE AND FLOWING WATER
            ACROSS MANY PORTIONS OF SOUTHERN POLK COUNTY ROADS

&&

WD
Local storm report, Jun 30, 5:24 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
524 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     FLASH FLOOD      FAIR GROVE              37.38N 93.15W
06/30/2007                   GREENE             MO   AMATEUR RADIO

            FLOODING OVER SEVERAL ROADS INCLUDING 13 AND WW

&&

WD
Local storm report, Jun 30, 5:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
526 PM CDT SAT JUN 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FUNNEL CLOUD     1 N MARSHFIELD          37.35N 92.91W
06/30/2007                   WEBSTER            MO   AMATEUR RADIO

            AT W HWY

&&

WD

The air that afternoon

The radiosonde launches on either side of the tornado, from the nearest station that was launching then, drawn and analyzed the way Storm Lab does: the same diagram, the same parcel and shear definitions SPC's mesoanalysis uses.

Springfield, MO (KSGF), 12:00Z

10.7 hours before the tornado, 93 km from the path. June 30, 2007.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 374 joules per kilogram, CIN -36, lifted condensation level 703 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 12:00Z on 2007-06-30The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 100 square meters per square second, 0 to 6 km bulk shear 22 knots.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
374 J/kg
Mixed-layer CIN
-36 J/kg
Surface CAPE
442 J/kg
Mixed-layer LCL
703 m above ground
0-6 km bulk shear
22 kt
0-1 km bulk shear
18 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8
0-3 km lapse rate
5.2 K/km

Open this sounding in Storm Lab

Springfield, MO (KSGF), 00:00Z

1.3 hours after it, 93 km from the path. July 1, 2007.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2007-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel lifted from the surface. Mixed-layer CAPE 262 joules per kilogram, CIN -39, lifted condensation level 803 meters above ground. Wind barbs in knots down the right edge.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed. The warm shading is its CAPE, the cool shading the inhibition it has to break through.
HodographHodograph, Springfield, MO at 00:00Z on 2007-07-01The wind through the lowest 10 kilometers as a curve, rings every 10 meters per second labeled in knots. Zero to 1 km storm-relative helicity 123 square meters per square second, 0 to 6 km bulk shear 28 knots.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km. RM and LM are the right and left moving storms Bunkers' method gives; the shaded area is the 0 to 1 km storm-relative helicity.
Mixed-layer CAPE
262 J/kg
Mixed-layer CIN
-39 J/kg
Surface CAPE
195 J/kg
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
28 kt
0-1 km bulk shear
19 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2
0-3 km lapse rate
5.2 K/km

Open this sounding in Storm Lab

The radar

The Springfield radar (KSGF), 45 km away, was scanning. The volume nearest the touchdown began at 22:37 UTC.

Open the radar archive at this moment, over the track

Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.

What was reported nearby

Local storm reports within 60 km of the path, in the three hours either side.

Time (UTC)ReportWhereCountyRemark
20:00 UTCTSTM WND DMGCave SpringsGreene, MOLARGE LIMB DOWN.
20:25 UTCTORNADO2 Sw OzarkChristian, MOPOSSIBLE BRIEF TOUCHDOWN.
20:30 UTCFLASH FLOOD6 E Walnut GroveGreene, MOFLOODING REPORTED ACROSS FARM ROAD 2 TWO MILES EAST OF Z HIGHWAY.
20:36 UTCFUNNEL CLOUD2 W OzarkChristian, MOFUNNEL CLOUD WITH POSSIBLE DEBRIS AT HWY 65 AND 14.
20:58 UTCFLASH FLOOD4 Nw OzarkChristian, MOSTREET FLOODING AND DITCHES FULL OF WATER NEAR HWYS MM AND CC
21:02 UTCFLASH FLOOD1 W BrightonPolk, MOHIGHWAY 13 AT HIGHWAY 215 WATER OVER THE ROAD AND IMPASSABLE TO MOTORISTS.
21:10 UTCTSTM WND DMGPleasant HopePolk, MOTREES DOWN.
21:11 UTCFUNNEL CLOUD1 N Pleasant HopePolk, MOTWO WALL CLOUDS REPORTED. ONE TO THE NORTH AND ONE TO THE SOUTHEAST OF TOWN.
21:38 UTCFUNNEL CLOUD6 E Pleasant HopeDallas, MOREPORTED NEAR HWY 215 AT POLK AND DALLAS COUNTY LINE
21:45 UTCTORNADO1 S Pleasant HopePolk, MOON THE GROUND WITH DEBRIS AT H HWY AND 215
22:00 UTCTSTM WND DMGSpartaChristian, MOFEW TREES SNAPPED. MINOR DAMAGE TO PORCH AND ROOF.
22:18 UTCFLASH FLOODPleasant HopePolk, MOSERIOUS FLOODING WITH ROAD DAMAGE AND FLOWING WATER ACROSS MANY PORTIONS OF SOUTHERN POLK COUNTY ROADS
22:23 UTCFLASH FLOODFair GroveGreene, MOFLOODING OVER SEVERAL ROADS INCLUDING 13 AND WW
22:25 UTCFUNNEL CLOUD1 N MarshfieldWebster, MOAT W HWY
22:40 UTCTORNADOSe MarshfieldWebster, MOPOSSIBLE TORNADO ON THE GROUND NEAR PLAYSCHOOL RD
22:48 UTCFUNNEL CLOUD4 E MarshfieldWebster, MONEAR HWY MARKER 104 ON I44
22:55 UTCFUNNEL CLOUD1 N DogwoodDouglas, MO
23:03 UTCFLASH FLOOD3 E MarshfieldWebster, MOWATER ACROSS ROAD CAUSING FLOODING
23:05 UTCFLASH FLOOD5 Se MarshfieldWebster, MOPORTIONS OF HWY 38 COVERED WITH WATER
23:10 UTCFLASH FLOODMarshfieldWebster, MOFLOODING IN THE CITY OF MARSHFIELD.
23:39 UTCFLASH FLOODMarshfieldWebster, MO*** 3 INJ *** CAR WAS SWEPT OFF OF A ROAD.
00:07 UTCFLASH FLOODHighlandviChristian, MOSTORM TOTAL RAINFALL WAS 4.80 INCHES
01:30 UTCFLASH FLOODElklandWebster, MOGIVINS AND SHADY GROVE RD FLOODED LOW WATER CROSSINGS NEAR ELKLAND.
01:30 UTCFLASH FLOODMarshfieldWebster, MOSTORAGE BUILDING NEAR WALMART FLOODED. FAIRGROUNDS FLOOED WITH A SEGMENT OF FENCE WASHED AWAY. SEVERAL LOW WATER CROSSINGS FLOODED ALONG AND NEAR VINEYARD RD. LIFT STATION AT WATER TREATMENT PLANT FLOODED WITH SEWAGE BAC

From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.

This ground now

The live radar over the trackEvery 2007 tornado in MissouriEvery tornado in Missouri since 1950Warnings in force in Missouri nowThe forecast where you are

The other tornadoes of June 30, 2007

2 more were confirmed in the United States that day.

DateTimeRatingWherePath (mi)Width (yd)DeathsInjuriesDamage
June 301:40 PM CDTEF0Polk, MO0.850$5,000
June 303:25 PM CDTEF0Christian, MO0.150

What this means

Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.

Sources

NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.